MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE THORACIC; PLATE

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE THORACIC; PLATE
Model Number 24-025-49-09
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Type of Reportable Event Serious Injury
Event or Problem Description
Seven months after implantation a sternal plate was observed to have fractured in a patient with a history of poor osteogenesis.It was removed and patient was re-plated.
 
Additional Manufacturer Narrative
Multiple mdr reports were filed for this patient.Mdr: 9610905-2022-00010 mdr 9610905-2022-00077.
 
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at klm.During the investigation the product lot number was not identified; therefore, the device history records were not reviewed.Based on the information provided the results conclude that the most likely root cause is patient related.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Multiple mdr reports were filed for this patient.Mdr: 9610905-2022-00010 mdr 9610905-2022-00077.

Brand Name
LEVEL ONE THORACIC
Common Device Name
PLATE
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
Manufacturer (Section G)
KLS MARTIN L.P.
p.o. box 16369
jacksonville FL 32245
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key15685839
Report Number9610905-2022-00077
Device Sequence Number20444042
Product Code HRS
UDI-Device Identifier00888118031884
UDI-Public(01)00888118031884
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K153482
Exemption Number2017029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number24-025-49-09
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2022
Supplement Date Received by Manufacturer08/04/2023
Initial Report FDA Received Date10/27/2022
Supplement Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexFemale